# SDR HALA2010030200084

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 26,611 hours, 5,127 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: 70R606
- Condition: Leaking
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING REMOVE NR 2 ENG STARTER FOM FOUND START DRIVE PAD SEAL LEAKING.  R & R NR 2 ENG STARTER DRIVE PAD SEAL IAW AMM 72-61-03-5755.  OPS & LEAK CHECK OK.  OK FOR SERVICE.
